RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 34, Issue 2  


Extrema of Distributions of Quadratic Forms in Gaussian Variables
N. K. Bakirov
241
Decomposable Critical Branching Bellman–Harris Process with Particles of Two Different Tupes. II
V. A. Vatutin, S. M. Sagitov
251
On the Sequential Nonparametric Estimation of a Density
S. Yu. Efroimovich
263
General Stock Processes with Additive Entry
O. K. Zakusilo
277
On Limit Theorems for Harris Markov Chains. II
V. K. Malinovskii
289
Distribution of the Norm of an Stable Vector
N. V. Smorodina, M. A. Liphshitz
304
On the Theory of Semi-Markov Processes with a General Sample Space
J. Tomko
314
Marcinkiewicz and Lukacs Theorems for Abelian Groups
G. M. Fel'dman
330
Asymptotic Properties of Functions of Spacings
Sh. A. Khashimov
340
Gaussian Measure of Translated Balls in a Banach space
W. Linde
349

Short Communications
An Estimate of Characteristics Functions of Functionals of Multidimensional Gaussian Random Variables
T. R. Vinogradova
360
Composition of Random Mappings in Hilbert Space
A. A. Dorogovtzev
364
Generalized Condition ot the Identity of Distributions of Random Vectors in Connection with the Asymptotic Theory of Linear Forms in Independent Random Values
A. M. Kagan
370
Central Limit Theorem for Empirical Generating Moments
R. E. Maiboroda
375
Estimation of Parameters of the Moving Average in the Infinite Variance Case
V. F. Onishenko
379
Exact Exponential Estimates for Sums of Independent Random Variables
I. S. Pinelis, S. A. Utev
384
Reverse of the Sevast'yanov Ergodic Theorem
S. N. Smirnov
390
Rate of Convergence in the Weak Law of Large Numbers
L. V. Rozovskii
392
Weak Convergence of Measures and Asymptotic Behaviour of Solutions of the Caushy Problem for systems of Differential Equations with a Small Parameter
V. V. Sarafyan
395
The Probability of hitting of a Level by a Component of Multidimensional Process within Prescribed Interval Under Restrictions on the remaining components
S. L. Semakov
402
On the Rate of Convergence in the Central Limit Theorem in Hilbert Space
F. A. Aliev
407
On a Limit Theorem for Generalized Gaussian Random Fields Corresponding to Stochastic Partial Differential Equations
N. M. Arató
409
Estimate of the Rate of Convergence in the Central Limit Theorem in Hilbert Space
V. V. Senatov
412
Minimum Cost Experiment Design with a Prescribed Information Matrix
E. Rafajlowicz
412
A Note on Weak Convergence of Empirical Processes Based on Mixing Random Variables Subject to Perturbation and Scale Factors
Y. S. R. Krishnaiah, M. S. Rao
417

News of Scientific Life
On Establishment of the Soviet Committee of the Bernoulli Society
422
Charter of the Soviet Committee of the Bernoulli Society of Mathematical Statistics, Probability Theory, and Combinatorics
422
On Bernoulli Society
A. N. Shiryaev
425
Conference on Probabilistic Models of Processes of Control and Reliability
Yu. N. Lin'kov
427
XXII Colloquium on Probability Theory and Mathematical Statistics
T. L. Shervashidze
427

New Books
New books
S. P. Yakovleva
428
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019